# SDR UPS00233569

- Difficulty date: August 14, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- Aircraft time: 27,549 hours, 21,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUST CARD NR 159636 FOUND STR L/R CRACKED IN RADIUS AT BS 680.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-3.
